Helge Glöckner
Institut für Mathematik
Analysis
Unendlich-dimensionale Analysis und Geometrie
helge.gloeckner@uni-paderborn.deID
19 Publications
2025 | Journal Article | LibreCat-ID: 34807
H. Glöckner, “Lie groups of real analytic diffeomorphisms are L^1-regular,” Nonlinear Analysis, vol. 252, Art. no. 113690, 2025, doi: 10.1016/j.na.2024.113690.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 34793
H. Glöckner and J. Hilgert, “Aspects of control theory on infinite-dimensional Lie groups and G-manifolds,” Journal of Differential Equations, vol. 343, pp. 186–232, 2023, doi: 10.1016/j.jde.2022.10.001.
LibreCat
| DOI
| arXiv
2023 | Journal Article | LibreCat-ID: 34803
E. Celledoni, H. Glöckner, J. Riseth, and A. Schmeding, “Deep neural networks on diffeomorphism groups for optimal shape reparametrization,” BIT Numerical Mathematics, vol. 63, Art. no. 50, 2023, doi: 10.1007/s10543-023-00989-05.
LibreCat
| DOI
| arXiv
2022 | Journal Article | LibreCat-ID: 34792
H. Glöckner, “Non-Lie subgroups in Lie groups over local fields of positive characteristic,” p-Adic Numbers, Ultrametric Analysis, and Applications, vol. 14, no. 2, pp. 138–144, 2022, doi: 10.1134/S2070046622020042.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 34791
H. Glöckner and A. Schmeding, “Manifolds of mappings on Cartesian products,” Annals of Global Analysis and Geometry, vol. 61, no. 2, pp. 359–398, 2022, doi: 10.1007/s10455-021-09816-y.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 34796
H. Glöckner, “Aspects of differential calculus related to infinite-dimensional vector bundles and Poisson vector spaces,” Axioms, vol. 11, no. 5, 2022, doi: 10.3390/axioms11050221.
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 34786
H. Glöckner and G. A. Willis, “Decompositions of locally compact contraction groups, series and extensions,” Journal of Algebra, vol. 570, pp. 164–214, 2021, doi: https://doi.org/10.1016/j.jalgebra.2020.11.007.
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 34790
H. Glöckner and G. A. Willis, “Locally pro-p contraction groups are nilpotent,” J. Reine Angew. Math., vol. 781, pp. 85–103, 2021, doi: 10.1515/crelle-2021-0050.
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 34795
H. Glöckner, “Direct limits of regular Lie groups,” Mathematische Nachrichten, vol. 294, no. 1, pp. 74–81, 2021, doi: 10.1002/mana.201900073.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 34789
H. Amiri, H. Glöckner, and A. Schmeding, “Lie groupoids of mappings taking values in a Lie groupoid,” Archivum Mathematicum, vol. 56, no. 5, pp. 307–356, 2020, doi: 10.5817/AM2020-5-307.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 34787
H. Glöckner and N. Masbough, “Products of regular locally compact spaces are k_R-spaces,” Topology Proceedings, vol. 55, pp. 35–38, 2020.
LibreCat
19 Publications
2025 | Journal Article | LibreCat-ID: 34807
H. Glöckner, “Lie groups of real analytic diffeomorphisms are L^1-regular,” Nonlinear Analysis, vol. 252, Art. no. 113690, 2025, doi: 10.1016/j.na.2024.113690.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 34793
H. Glöckner and J. Hilgert, “Aspects of control theory on infinite-dimensional Lie groups and G-manifolds,” Journal of Differential Equations, vol. 343, pp. 186–232, 2023, doi: 10.1016/j.jde.2022.10.001.
LibreCat
| DOI
| arXiv
2023 | Journal Article | LibreCat-ID: 34803
E. Celledoni, H. Glöckner, J. Riseth, and A. Schmeding, “Deep neural networks on diffeomorphism groups for optimal shape reparametrization,” BIT Numerical Mathematics, vol. 63, Art. no. 50, 2023, doi: 10.1007/s10543-023-00989-05.
LibreCat
| DOI
| arXiv
2022 | Journal Article | LibreCat-ID: 34792
H. Glöckner, “Non-Lie subgroups in Lie groups over local fields of positive characteristic,” p-Adic Numbers, Ultrametric Analysis, and Applications, vol. 14, no. 2, pp. 138–144, 2022, doi: 10.1134/S2070046622020042.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 34791
H. Glöckner and A. Schmeding, “Manifolds of mappings on Cartesian products,” Annals of Global Analysis and Geometry, vol. 61, no. 2, pp. 359–398, 2022, doi: 10.1007/s10455-021-09816-y.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 34796
H. Glöckner, “Aspects of differential calculus related to infinite-dimensional vector bundles and Poisson vector spaces,” Axioms, vol. 11, no. 5, 2022, doi: 10.3390/axioms11050221.
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 34786
H. Glöckner and G. A. Willis, “Decompositions of locally compact contraction groups, series and extensions,” Journal of Algebra, vol. 570, pp. 164–214, 2021, doi: https://doi.org/10.1016/j.jalgebra.2020.11.007.
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 34790
H. Glöckner and G. A. Willis, “Locally pro-p contraction groups are nilpotent,” J. Reine Angew. Math., vol. 781, pp. 85–103, 2021, doi: 10.1515/crelle-2021-0050.
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 34795
H. Glöckner, “Direct limits of regular Lie groups,” Mathematische Nachrichten, vol. 294, no. 1, pp. 74–81, 2021, doi: 10.1002/mana.201900073.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 34789
H. Amiri, H. Glöckner, and A. Schmeding, “Lie groupoids of mappings taking values in a Lie groupoid,” Archivum Mathematicum, vol. 56, no. 5, pp. 307–356, 2020, doi: 10.5817/AM2020-5-307.
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 34787
H. Glöckner and N. Masbough, “Products of regular locally compact spaces are k_R-spaces,” Topology Proceedings, vol. 55, pp. 35–38, 2020.
LibreCat